# SDR AALA201809186001

- Difficulty date: September 14, 2018
- Submitted: September 18, 2018
- Operation: Air carrier
- Aircraft: N127AA
- Make and model: Airbus A321-231
- Aircraft serial: 6334
- Aircraft time: 13,201 hours, 3,838 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Part number: FE277001
- Condition: Low Pressure
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 EMERGENCY EXIT DOOR ASSIST CYLINDER PRESSURE WAS LOW.  MAINTENANCE SERVICED THE CYLINDER TO PROPER PRESSURE AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
